# SDR UALA2013070504687

- Difficulty date: July 5, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 60,695 hours, 7,151 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT ARM.  CLEANED DOOR SLIDE GIRT BAR ATTACH RECEPTACLE, OPS CHECKED NORMAL.
